# SDR RAAA00B2023

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,785 hours, 42,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND 3.5 INCH GOUGE IN WING L/E TOP SKIN.  REPAIRED WING L/E TOP SKIN AT SLAT NR 3 PER 727 SRM 57-30-40.4.
